RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 2, Pages 293–297 (Mi dan43874)  

This article is cited in 13 scientific papers (total in 14 papers)

MATHEMATICS

A generalization of the basic equation of the theory of differential games

A. I. Subbotin

Institute of Mathematics and Mechanics, Ural Scientific Center USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (615 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.92
Presented: N. N. Krasovskii
Received: 02.04.1980

Citation: A. I. Subbotin, “A generalization of the basic equation of the theory of differential games”, Dokl. Akad. Nauk SSSR, 254:2 (1980), 293–297

Citation in format AMSBIB
\Bibitem{Sub80}
\by A.~I.~Subbotin
\paper A generalization of the basic equation of the theory of differential games
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 2
\pages 293--297
\mathnet{http://mi.mathnet.ru/dan43874}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0587158}
\zmath{https://zbmath.org/?q=an:0467.90095}


Linking options:
  • http://mi.mathnet.ru/eng/dan43874
  • http://mi.mathnet.ru/eng/dan/v254/i2/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Subbotin, “On a property of the subdifferential”, Math. USSR-Sb., 74:1 (1993), 63–78  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Subbotin, “Minimax solutions of first-order partial differential equations”, Russian Math. Surveys, 51:2 (1996), 283–313  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. F. Clarke, Yu. S. Ledyaev, A. I. Subbotin, “Universal Feedback Control via Proximal Aiming in Problems of Control under Disturbance and Differential Games”, Proc. Steklov Inst. Math., 224 (1999), 149–168  mathnet  mathscinet  zmath
    4. N. Yu. Lukoyanov, “Differential inequalities for a nonsmooth value functional in control systems with an aftereffect”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S103–S114  mathnet  crossref  mathscinet  zmath  elib
    5. N. Yu. Lukoyanov, “On viscosity solution of functional Hamilton–Jacobi type equations for hereditary systems”, Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S190–S200  mathnet  crossref  elib
    6. N. Yu. Lukoyanov, “On optimality conditions for the guaranteed result in control problems for time-delay systems”, Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S175–S187  mathnet  crossref  isi  elib
    7. N. Yu. Lukoyanov, “Minimax and viscosity solutions in optimization problems for hereditary systems”, Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S214–S225  mathnet  crossref  elib
    8. A. A. Uspenskii, P. D. Lebedev, “On the set of limit values of local diffeomorphisms in wavefront evolution”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S255–S270  mathnet  crossref  isi  elib
    9. N. Yu. Lukoyanov, “On Hamilton–Jacobi formalism in time-delay control systems”, Tr. IMM UrO RAN, 16, no. 5, 2010, 269–277  mathnet  elib
    10. F. F. Nikitin, “Viscosity solutions and programmed iteration method for Isaacs equation”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2014, no. 2, 84–92  mathnet
    11. A. A. Uspenskii, “Neobkhodimye usloviya suschestvovaniya psevdovershin kraevogo mnozhestva v zadache Dirikhle dlya uravneniya eikonala”, Tr. IMM UrO RAN, 21, no. 1, 2015, 250–263  mathnet  mathscinet  elib
    12. “Andrey Izmailovich Subbotin”, Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 1–16  mathnet  crossref  mathscinet  isi  elib
    13. A. A. Uspenskii, “Derivatives by virtue of diffeomorphisms and their applications in control theory and geometrical optics”, Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 238–253  mathnet  crossref  mathscinet  isi  elib
    14. N. Yu. Lukoyanov, A. R. Plaksin, “Stable Functionals of Neutral-Type Dynamical Systems”, Proc. Steklov Inst. Math., 304 (2019), 205–218  mathnet  crossref  crossref  elib
  • Number of views:
    This page:6
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019